Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1594–1595 (Mi zvmmf3574)  

Scientific communications

An exact penalty function method for solving linear and integer linear programming problems

V. V. Shmelev

Moscow

Full text: PDF file (288 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 208–209

Bibliographic databases:

UDC: 519.854.6
MSC: Primary 90C11; Secondary 90C05, 90C25
Received: 29.04.1986
Revised: 08.06.1987

Citation: V. V. Shmelev, “An exact penalty function method for solving linear and integer linear programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1594–1595; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 208–209

Citation in format AMSBIB
\Bibitem{Shm88}
\by V.~V.~Shmelev
\paper An exact penalty function method for solving linear and integer linear programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1594--1595
\mathnet{http://mi.mathnet.ru/zvmmf3574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973216}
\zmath{https://zbmath.org/?q=an:0693.90073}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 208--209
\crossref{https://doi.org/10.1016/0041-5553(88)90035-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3574
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:318
    Full text:190
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021